Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-08-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Singulair, treatment for hives?

I've had hives for over a year now and my doc wants to prescribe Singulair for this. I'm worried of the side effects. Please share with me.
Reply With Quote
  #2  
Old 10-18-2003, 05:00 AM
Sally Rees Miller
Guest
 
Posts: n/a
Default No Subject

My 6 year old son has been on Singulair for 3 years. He has severe eczema over as much as 70% of his body at time. I can tell a huge difference in his skin condition when I've missed even a few days of Singulair. My son has never complained of any of these side effects, but he frequently complains about the incessant itching of eczema. I'd recommend the Singular to try.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Singulair and hives

I've taken Singulair for over 2 years now, and it has worked great. So I went for a yearly check-up to see if I could get off of some of my medication. Now that I've quit taking Singulair for the past 2 weeks, I've all of a sudden developed hives. I dont't know if the Singulair has anything to do with this, but theres a big possibility.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
be realistic about treatment Matt Abilify 0 09-13-2007 04:19 PM
Pneumonia treatment John B Smith Tequin 0 12-03-2005 06:00 AM
Singulair for hives? Joe Singulair 0 12-03-2005 06:00 AM
Hives Maryanne NovoLog 0 10-18-2003 05:00 AM
Bipolar treatment Unregistered Trileptal 0 08-26-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:42 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.